DOI QR코드

DOI QR Code

LARGE DEVIATION PRINCIPLE FOR SOLUTIONS TO SDE DRIVEN BY MARTINGALE MEASURE

  • Cho, Nhan-Sook
  • Published : 2006.07.01

Abstract

We consider a type of large deviation Principle(LDP) using Freidlin-Wentzell exponential estimates for the solutions to perturbed stochastic differential equations(SDEs) driven by Martingale measure(Gaussian noise). We are using exponential tail estimates and exit probability of a diffusion process. Referring to Freidlin-Wentzell inequality, we want to show another approach to get LDP for the solutions to SDEs.

Keywords

large deviation;mild solution of SPDE;martingale measure

References

  1. R. Azencott, Grandes deviations et applications, Ecole d'Ete de Probabilites de Saint Flour VIII-1978, Lect. notes in Math. Springer-Verlag 774 (1980), 1-176
  2. F. Chenal and A. Millet, Uniform large deviations for parabolic SPDEs and applications, Stochastic Process. Appl. 72 (1997), 161-186
  3. N. Cho, Large Deviation Principle for Diffusion Processes in a Conuclear Space, Commun. Korean Math. Soc. 20 (2005), no. 2, 381-393 https://doi.org/10.4134/CKMS.2005.20.2.381
  4. M. Freidlin, Random perturbations of reaction diffusion equations: the quasideterministic approach, Trans. Am. Math. Soc. 305 (1988), 665-697 https://doi.org/10.2307/2000884
  5. G. Kallianpur and J. Xiong, Large deviations for a class of stochastic partial differential equations, Ann. of Probab. 24, (1996), 320-345 https://doi.org/10.1214/aop/1042644719
  6. D. Marquez-Carreras and M. Sarra, Large deviation principle for a stochastic heat equation, Elct. jour probab. 8 (2003), 1-39
  7. J. Walsh, J., An introduction to stochastic partial differential equations, Springer Lect. notes in mathematics 1180 (1986), 265-439
  8. S. Peszat, Large deviation principle for stochastic evolution equations, Probab. Theory relat. Fields 98 (1994), 113-136 https://doi.org/10.1007/BF01311351
  9. S. Peszat, Exponential Tail estimates for infinite- dimensional stochastic convolutions, Bulletin of the polish academy of science 40 (1992), 323-333

Cited by

  1. Large deviation principle for stochastic integrals and stochastic differential equations driven by infinite-dimensional semimartingales 2017, https://doi.org/10.1016/j.spa.2017.09.011